MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS RAPIDPOINT 500 BLOOD GAS ANALYZER; RP 500

SIEMENS HEALTHCARE DIAGNOSTICS RAPIDPOINT 500 BLOOD GAS ANALYZER; RP 500
Catalog Number 10492730
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated that repeat testing was performed to confirm correct results and a corrected report was issued.Siemens has requested log files for investigation.The customer stated that the measurement cartridge has been replaced.The cause of this event is unknown.
 
Event or Problem Description
The customer reported discrepant total hemoglobin results on the rp 500 compared to a non-siemens lab analyzer.There is no report of injury due to this event.
 
Additional Manufacturer Narrative
The customer was not able to provide instrument logs or details on the instrument condition to determine the root cause of the thb result discrepancy.The customer notes that their other rp 500 instruments correlated well with rp 500 sn (b)(6) and their other non-siemens lab instruments correlated well with the non-siemens lab instrument in this complaint.The customer has stated that the discrepancy may be due to a difference in measuring methodology between the rp500 and the non-siemens lab instrument.Siemens sustaining engineering states that there is a well established bias between different methodologies for thb but there is not enough evidence to confirm this specific event.

Brand Name
RAPIDPOINT 500 BLOOD GAS ANALYZER
Common Device Name
RP 500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict avenue
tarrytown NY 10591
MDR Report Key7805074
Report Number3002637618-2018-00103
Device Sequence Number1573364
Product Code CHL
UDI-Device Identifier00630414589169
UDI-Public00630414589169
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K122539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10492730
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/13/2018
Supplement Date Received by Manufacturer10/10/2018
Initial Report FDA Received Date08/22/2018
Supplement Report FDA Received Date10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age86 YR